Khas'minskii's Theorem for the Kolmogorov Equation
Matematičeskie zametki, Tome 115 (2024) no. 3, pp. 466-480 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The stationary Kolmogorov equation with partially singular diffusion matrix and discontinuous drift coefficient is studied. Sufficient conditions for the existence of a probabilistic solution are obtained. Examples demonstrating the sharpness of these conditions are given.
Keywords: Kolmogorov equation, invariant measure of a diffusion process, Lyapunov function.
@article{MZM_2024_115_3_a12,
     author = {S. V. Shaposhnikov and D. V. Shatilovich},
     title = {Khas'minskii's {Theorem} for the {Kolmogorov} {Equation}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {466--480},
     year = {2024},
     volume = {115},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a12/}
}
TY  - JOUR
AU  - S. V. Shaposhnikov
AU  - D. V. Shatilovich
TI  - Khas'minskii's Theorem for the Kolmogorov Equation
JO  - Matematičeskie zametki
PY  - 2024
SP  - 466
EP  - 480
VL  - 115
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a12/
LA  - ru
ID  - MZM_2024_115_3_a12
ER  - 
%0 Journal Article
%A S. V. Shaposhnikov
%A D. V. Shatilovich
%T Khas'minskii's Theorem for the Kolmogorov Equation
%J Matematičeskie zametki
%D 2024
%P 466-480
%V 115
%N 3
%U http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a12/
%G ru
%F MZM_2024_115_3_a12
S. V. Shaposhnikov; D. V. Shatilovich. Khas'minskii's Theorem for the Kolmogorov Equation. Matematičeskie zametki, Tome 115 (2024) no. 3, pp. 466-480. http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a12/

[1] R. Z. Khasminskii, “Ergodicheskie svoistva vozvratnykh diffuzionnykh protsessov i stabilizatsiya reshenii zadachi Koshi dlya parabolicheskikh uravnenii”, Teoriya veroyatn. i ee primen., 5:2 (1960), 196–214

[2] R. Z. Khasminskii, Ustoichivost sistem differentsialnykh uravnenii pri sluchainykh vozmuscheniyakh ikh parametrov, Nauka, M., 1969 | MR

[3] V. I. Bogachev, M. Rekner, “Obobschenie teoremy Khasminskogo o suschestvovanii invariantnykh mer dlya lokalno integriruemykh snosov”, Teoriya veroyatn. i ee primen., 45:3 (2000), 417–436 | DOI | MR | Zbl

[4] V. I. Bogachev, M. Rekner, C. B. Shaposhnikov, “O polozhitelnykh i veroyatnostnykh resheniyakh statsionarnogo uravneniya Fokkera–Planka–Kolmogorova”, Dokl. AN, 444:3 (2012), 245–249 | DOI | MR

[5] H. Lee, G. Trutnau, “Existence and regularity of infinitesimally invariant measures, transition functions and time-homogeneous Ito-SDEs”, J. Evol. Equ., 21:1 (2021), 601–623 | DOI | MR

[6] V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “Zvonkin's transform and the regularity of solutions to double divergence form elliptic equations”, Comm. Partial Differential Equations, 48:1 (2023), 119–149 | DOI | MR

[7] V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “On the Ambrosio–Figalli–Trevisan superposition principle for probability solutions to Fokker–Planck–Kolmogorov equations”, J. Dynam. Differential Equations, 33:2 (2021), 715–739 | DOI | MR

[8] V. I. Bogachev, N. V. Krylov, M. Röckner, S. V. Shaposhnikov, Fokker–Planck–Kolmogorov Equations, Math. Surveys Monogr., 207, Amer. Math. Soc., Providence, RI, 2015 | MR

[9] A. Yu. Veretennikov, “O stokhasticheskikh uravneniyakh s vyrozhdayuscheisya po chasti peremennykh diffuziei”, Izv. AN SSSR. Ser. matem., 47:1 (1983), 189–196 | MR | Zbl

[10] A. A. Levakov, M. M. Vaskovskii, “Suschestvovanie slabykh reshenii stokhasticheskikh differentsialnykh uravnenii s razryvnymi koeffitsientami i s chastichno vyrozhdennym operatorom diffuzii”, Diff. uravneniya, 43:8 (2007), 1029–1042 | MR

[11] A. Guillin, F. Y. Wang, “Degenerate Fokker–Planck equations: Bismut formula, gradient estimate and Harnack inequality”, J. Differential Equations, 253:1 (2012), 20–40 | DOI | MR

[12] F. Delarue, S. Menozzi, “Density estimates for a random noise propagating through a chain of differential equations”, J. Funct. Anal., 259:6 (2010), 1577–1630 | DOI | MR

[13] V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “Uniqueness problems for degenerate Fokker–Planck–Kolmogorov equations”, J. Math. Sci. (N.Y.), 207:2 (2015), 147–165 | DOI | MR

[14] O. A. Manita, M. S. Romanov, S. V. Shaposhnikov, “Estimates of distances between solutions of Fokker–Planck–Kolmogorov equations with partially degenerate diffusion matrices”, Theory Stoch. Process., 23 (39):2 (2018), 41–54 | MR

[15] V. I. Bogachev, Osnovy teorii mery, v. 2, RKhD, M.–Izhevsk, 2021 | MR